# SDR 98ZZZX2261

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Part number: 800110011
- Condition: Failed
- Location: Tachometer/Gen
- Part time: 56 hours
- Component: EM8001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER/GENERATOR WAS OVERHAULED 55.9 HOURS AGO.  UNIT STOPPED WORKING.  ON REMOVAL, FOUND DRIVE SHAFT SNAPPED IN TWO. ON DI SASSEMBLY, FOUND BOTH BEARINGS HAD FAILED.  THESE BEARINGS HAVE NO IDENTIFYING MARKINGS ON THEM, ONLY ON THE SHIPPING TUBES IS THERE ANY INFORMATION.  SUBMITTER STATED HAD AN IDENTICAL FAILURE ON ANOTHER AIRCRAFT THE SAME DAY.
